[Anticoagulant induced intramural duodenal hematoma presenting as duodenal obstruction].
Аннотация
An intramural hematoma of the duodenum was first reported in an article in the Lancet in 1838. At least, 90% of cases are caused by blunt abdominal trauma, typically accidents involving bicycles or motor vehicles. Intramural duodenal hematoma is a rare complication of anticoagulant therapy. It occurs in patients who receive excessive anticoagulation with warfarin or who have some other risk factor for bleeding. CT characteristics include circumferential wall thickening, intramural hyperdensity, luminal narrowing, and intestinal obstruction. Early diagnosis is crucial because most patients are treated nonoperatively with a good outcome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.